MathSciNet Relay Station
MathSciNet bibliographic data
MR843018 46B20
Lin, Bor-Luh; Lin, Pei-Kee A fully convex Banach space which does not have the Banach-Saks property. J. Math. Anal. Appl. 117 (1986), no. 1, 273–283.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement